# SDR AU960156

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Part number: 14326
- Condition: Failed
- Location: Crew Sta Oxygen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CAPTAINS OXYGEN MASK LOWER HOSE BURST
